# SDR FDEA201810162896

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP INBOARD FWD HINGE (WING SIDE) PIVOT HOLE BORE CORROSION. CORROSION AT RIGHT HAND OUTBOARD FLAP INBOARD FORWARD HINGE(WING SIDE) PIVOT HOLE BORE(4 HOLE) REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER COMPONENT MAINTENCE MANUAL 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER COMPONENT MAINTENCE MANUAL 57-44-08 AND EA 1-5750-127794 A PART 2 STEP 2A AND 2. TITLE : WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-RT WING-OUTBD FLAP  INBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO WRI : 57502823 FOR WORK DETAILS.
